# SDR IPXA09556108

- Difficulty date: May 12, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 23,013 hours, 14,946 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 MAIN CARGO COMPARTMENT FLOOR PANEL AT BS 560-620, RBL 45-60 IS CRACKED AND DAMAGED ON THE AFT I/B SIDE, 13 INCHES FWD OF THE AFT END OF PANEL.  FABRICATED A REPLACEMENT PANEL IAW EO B757-5320-9692.
